# SDR SIMA20210517002

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,426 hours, 30,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT REPORT BURNING SMELL IN THE CKPIT AT FL330. NO EMERGENCY DECALRED. REFERENCE LOG PAGE 4562659 ITEM 2 AIRCRAFT REQUIRES ADITIONAL TROUBLE SHOOTING FOR BURNING SMELL WITH NO SMOKE REQUIRES INSPECTION FOR A FERRY FLIGHT-C/A-C/W FIM TASK 21-20-00-810-801-A UP TO SUBTASK 817-06-A BLOC 10 NO FAULTS FOUND SEE ITEM 1 FOR FURTHER ACTIONTHIS ACFT HAS BEEN INSPECTEDS TO THE EXTENT NECESSQARY FOR AFERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT
